The Annals of Probability
- Ann. Probab.
- Volume 46, Number 3 (2018), 1455-1497.
A variational approach to dissipative SPDEs with singular drift
We prove global well-posedness for a class of dissipative semilinear stochastic evolution equations with singular drift and multiplicative Wiener noise. In particular, the nonlinear term in the drift is the superposition operator associated to a maximal monotone graph everywhere defined on the real line, on which neither continuity nor growth assumptions are imposed. The hypotheses on the diffusion coefficient are also very general, in the sense that the noise does not need to take values in spaces of continuous, or bounded, functions in space and time. Our approach combines variational techniques with a priori estimates, both pathwise and in expectation, on solutions to regularized equations.
Ann. Probab., Volume 46, Number 3 (2018), 1455-1497.
Received: April 2016
Revised: March 2017
First available in Project Euclid: 12 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Marinelli, Carlo; Scarpa, Luca. A variational approach to dissipative SPDEs with singular drift. Ann. Probab. 46 (2018), no. 3, 1455--1497. doi:10.1214/17-AOP1207. https://projecteuclid.org/euclid.aop/1523520022